# SDR SWIA200211370

- Difficulty date: October 18, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 16,451 hours, 22,416 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1021P22513
- Part serial: 283
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FLOODLIGHT SMOKES WHEN THE LIGHT IS ON.  REPLACED CAPTAIN'S FLOODLIGHT FIXTURE WITH SERVICEABLE UNIT.
